# SDR 06FDEA0791

- Difficulty date: February 21, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA8312501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT FOUND WITH CORROSION AT STATION 435-457 RBL 30.  REMOVED AND   REPLACED WITH FABRICATED NEW FLOOR SUPPORT AS PER DRAWING ABA8305 AND   INSTALLED AS PER SRM   51-31-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
